Oscillatory Flow Near a Stagnation Point

Blyth, M.G. and Hall, P. (2003) Oscillatory Flow Near a Stagnation Point. SIAM Journal on Applied Mathematics (SIAP), 63 (5). pp. 1604-1614. ISSN 0036-1399

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 21 Apr 2020 20:29
URI: https://ueaeprints.uea.ac.uk/id/eprint/19798
DOI: 10.1137/S0036139902408175

Actions (login required)

View Item View Item